Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Erratum to: ``Characterization of $ (r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. 83 (1981), no. 1, 211-214; MR 83a:05113]


Authors: M. L. Gardner and F. Harary
Journal: Proc. Amer. Math. Soc. 86 (1982), 188
MSC: Primary 05C75; Secondary 05C65, 05C99
Original Article: Proc. Amer. Math. Soc. 128 (2000), 1141-1145.
MathSciNet review: 663895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C75, 05C65, 05C99

Retrieve articles in all journals with MSC: 05C75, 05C65, 05C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663895-1
PII: S 0002-9939(1982)0663895-1
Article copyright: © Copyright 1982 American Mathematical Society